# SDR FDEA201112055151

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 52,750 hours, 37,535 cycles
- Engine: Pwa JT8D9
- Engine time: 52,655 hours, 37,454 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF DUE LOW NR 2 EPR INDICATION. REJECTED TAKE OFF AT 80 KTS AND APPLIED BRAKES AT 60KTS,  NO BRAKE COOLING REQUIRED.  ON SUBSEQUENT TAKE OFF NORMAL EPR WAS OBTAINED, BUT IT REQUIRED ALMOST FULL THROTTLE THROW ON NR 2 (LARGE SPLIT).  OPENED NR 2 ENGINE COWLING REF MM 77-11-031-6-0 AND INSPECTED EPR SENSE LINES BOTH PT7,  PT2, NO OBVIOUS DAMAGE NOTED IAW REF MM 77-11-011-4, DISCONNECTED SENSE LINES & FORCED AIR THROUGH CLEANING LINES.   RECONNECTED LINES & CLOSED NACELLE.   PERFORMED TAKE OFF EPR TEST.   ALL  INDIACTIONS NORMAL.  NR 1 & 2 ENGINE THROTTLES EVEN, BUT NR 3 WAS AT LEAST 1 KNOB BEHIND. NO NOISE THROTTLE ALIGNMENT REQUESTED.
